# SDR DALA2024070806919

- Difficulty date: July 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 59,657 hours, 31,269 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3137 CRACK INDICATION ON FRAME 68 RH SIDE ON OPEN FASTENER HOLE LOWER INBOA RD AT DOOR STOP FITTING 1 POSITION. CORRECTIVE ACTION: PERFORMED REPAIR ON HOLE #4 LOWER INBOARD LOC. DOOR STOP FITTING #1 FR68 RH AS PER A319 SRM 53-41-12-300-008 AND SRM 53-41-12-300-010. (0430836)
